# SDR HALA2011012700053

- Difficulty date: January 27, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 94,014 hours, 18,010 cycles
- System (JASC): 2561 · Life Jacket
- Part: Actuator
- Part number: 60231002
- Part serial: 0557
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 26,980 hours, 5,128 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SLIDE REPLACEMENT SPOILER , 2 EA DOOR ACTUATOR AND 1 LATCH ACTUATOR DEPLOYED FOR THE RT OFF WING SLIDE.  R & R RT SPOILER OVERRIDE ACT IAW AMM 25-65-20, AND R & R 2 EA DOOR OPENING ACTUATOR IAW 25-65-10, R & R 1EA DOOR LATCH ACTUATOR IAW AMM 25-65-11 ON RT WING SLIDE PACK.
